Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Truvada and lypodistrophy
Dec 4, 2004

After a risky encounter, where condom broke, my doctor and I decided I shoudl do PEP. He put me on PEP for 30 days. This is day2 , and after reading the side effects, I felt tired and some lower leg muscle weakness. Can lipodystrophy start from a mere 30-day usage of PEP on Truvada. Please let me know. I am worried enough about the enounter I had and now I am even more scared of the effects this medicine might have on my body.

Thank you.

Response from Dr. Henry

That seems very unlikely though feelings of malaise and weakness (non-specific) are fairly common . KH



Previous
Skin problems: HIV or stress?
Next
My tooth !!!

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement